NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › POTS › Diamox Side Effects?? I am so loopy! › Reply To: Diamox Side Effects?? I am so loopy!
I’m also a fellow potsie and have HyperPOTS with high bp’s EDS and MCAS – there is also an autoimmune component associated with me. Just wanted to chime in and say that I’ve found something that helps me with all of these things. Tramadol works on serotonin, dopamine, NMDA (glutamate’s) and NE (Norepinephrine) and opiate receptors that helps with pain. This along with a muscle relaxer called Bentyl – has been my best help to date. It has to be the combination of these things or it just doesn’t work as well. I’m trying to get my doc to let me try the Diomox -since I’m having some pretty bad edema issues and also have a cerebral tonsil drop – but, not enough to call it Chiari. What would a normal starting dose be and how would you start out taking it?
Hi Issie, Thank you for sharing that! As far as Diamox goes, here’s the skinny: http://www.youtube.com/watch?v=NwLpZYI_72g Big hug, Diana